# SDR TRAX200801010

- Difficulty date: August 16, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 17,926 hours, 14,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FIRST OFFICER`S FLASHLIGHT.  OPS CHECK GOOD IAW AMM 25-61-04.  (S)
